Cureus · 2025
A Rare Coexistence of Antineutrophil Cytoplasmic Antibody (ANCA)-Associated Vasculitis and IgG4-Related Disease: A Case Report and Literature Review.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Al-Saedi Zainulabdeen S, Alatta Lina, Miqdad Mohammed A, Hulwi Hasan, Rodriguez Oscar, Alsaloum Mourhege, Kuo Sheng
Аннотация
Autoimmune kidney diseases can present with overlapping clinical and pathological features, posing diagnostic and therapeutic challenges. Elderly patients with comorbidities are particularly vulnerable to atypical or coexisting disease presentations. We present a rare case of an 83-year-old male patient with acute kidney injury (AKI) and multiple comorbidities, diagnosed with both antineutrophil cytoplasmic antibody (ANCA)-associated vasculitis (AAV) and immunoglobulin G4-related disease (IgG4-RD). The patient exhibited characteristic features of AAV, including positive P-ANCA and elevated myeloperoxidase (MPO)-ANCA titers, confirmed by biopsy showing multifocal necrotizing vasculitis and chronic-active interstitial nephritis. Additionally, the biopsy revealed plasma-cell-rich interstitial nephritis with numerous IgG4-positive plasma cells, suggesting the coexistence of IgG4-RD. The diagnosis was complicated by the patient's baseline chronic kidney disease (CKD) and immunosuppressive therapy. This case highlights the diagnostic challenges in distinguishing AAV from IgG4-RD, particularly in elderly patients with comorbidities. While IgG4-RD is increasingly recognized as a cause of tubulointerstitial nephritis (TIN), its coexistence with AAV remains rare. This case underscores the importance of a high index of suspicion for diagnosing and managing complex, immune-mediated diseases in elderly patients.